Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6500
DC FieldValueLanguage
dc.contributor.authorAbiodun, R. F. A.-
dc.contributor.authorSharma, B. L.-
dc.date.accessioned2012-04-11T11:11:34Z-
dc.date.available2012-04-11T11:11:34Z-
dc.date.issued1976-
dc.identifier.citationB. L. Sharma, R.F.A. Abiodun, "Some new summation formulae for hypergeometric series of two variables", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 84-93.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6500-
dc.description.abstractIn questa nota dimostriamo alcune nuove formule di sommazione per serie ipergeometriche in due variabili. Questi tipi di formule trovano applicazione nella risoluzione di certi problemi di Fisica teorica e in problemi di ottimizzazione in scienza.-
dc.description.abstractIn this paper we prove some new summation formulae for hyper-geometric series of two variables. These type of formulae have applications in the solutions of certain problems in theoretical physics and optimization problems in Management Sciences.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries8 (1976)it_IT
dc.titleSome new summation formulae for hypergeometric series of two variablesit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)
Files in This Item:
File Description SizeFormat
SharmaAbiodunRendMat08.pdf400.16 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

885
checked on Nov 8, 2019

Download(s)

339
checked on Nov 8, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.